Polarized surfaces (X,L) with g(L)=q(X)+m and h 0 (L)m+2
Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 13-39.
@article{RSMUP_2003__109__13_0,
     author = {Fukuma, Yoshiaki},
     title = {Polarized surfaces $(X,L)$ with $g(L)=q(X)+m$ and $h^0(L)\ge m+2$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {13--39},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {109},
     year = {2003},
     zbl = {1051.14044},
     mrnumber = {1997984},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2003__109__13_0/}
}
TY  - JOUR
AU  - Fukuma, Yoshiaki
TI  - Polarized surfaces $(X,L)$ with $g(L)=q(X)+m$ and $h^0(L)\ge m+2$
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2003
DA  - 2003///
SP  - 13
EP  - 39
VL  - 109
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2003__109__13_0/
UR  - https://zbmath.org/?q=an%3A1051.14044
UR  - https://www.ams.org/mathscinet-getitem?mr=1997984
LA  - en
ID  - RSMUP_2003__109__13_0
ER  - 
%0 Journal Article
%A Fukuma, Yoshiaki
%T Polarized surfaces $(X,L)$ with $g(L)=q(X)+m$ and $h^0(L)\ge m+2$
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2003
%P 13-39
%V 109
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2003__109__13_0
Fukuma, Yoshiaki. Polarized surfaces $(X,L)$ with $g(L)=q(X)+m$ and $h^0(L)\ge m+2$. Rendiconti del Seminario Matematico della Università di Padova, Volume 109 (2003), pp. 13-39. http://www.numdam.org/item/RSMUP_2003__109__13_0/

[BeSo] M. C. Beltrametti - A. J. Sommese, The adjunction theory of complex projective varieties, de Gruyter Expositions in Math., 16, Walter de Gruyter, Berlin, New York, 1995. | MR | Zbl

[Fj1] T. Fujita, On hyperelliptic polarized varieties, Tôhoku Math. J., 35 (1983), pp. 1-44. | MR | Zbl

[Fj2] T. Fujita, Remarks on quasi-polarized varieties, Nagoya Math. J., 115 (1989), pp. 105-123. | MR | Zbl

[Fj3] T. Fujita, Classification Theories of Polarized Varieties, London Math. Soc. Lecture Note Series, 155, 1990. | MR | Zbl

[Fk1] Y. Fukuma, A lower bound for the sectional genus of quasi-polarized surfaces, Geometriae Dedicata, 64 (1997), 229-251. | MR | Zbl

[Fk2] Y. Fukuma, A lower bound for the sectional genus of quasi-polarized surfaces, II, Rend. Sem. Mat. Univ. Pol. Torino, 55 (1997), pp. 189-202. | MR | Zbl

[Fk3] Y. Fukuma, A lower bound for sectional genus of quasi-polarized manifolds, J. Math. Soc. Japan, 49 (1997), pp. 339-362. | MR | Zbl

[Fk4] Y. Fukuma, On polarized 3-folds (X, L) with g(L) 4q(X)11 and h0 (L) F4, Ark. Mat., 35 (1997); pp. 299-311. | MR | Zbl

[Fk5] Y. Fukuma, On the nonemptiness of the adjoint linear system of polarized manifolds, Canad. Math. Bull., 41 (1998), pp. 267-278. | MR | Zbl

[Fk6] Y. Fukuma, A lower bound for KX L of quasi-polarized surfaces (X, L) with non-negative Kodaira dimension, Canad. J. Math., 50 (1998), pp. 1209-1235. | MR | Zbl

[Fk7] Y. Fukuma, On sectional genus of quasi-polarized 3-folds, Trans. Amer. Math. Soc., 351 (1999), pp. 363-377. | MR | Zbl

[Fk8] Y. Fukuma, On complex manifolds polarized by an ample line bundle of sectional genus q(X)12, Math. Z., 234 (2000), pp. 573-604. | MR | Zbl

[Fk9] Y. Fukuma, On complex n-folds polarized by an ample line bundle L with dim BsNLNG0, g(L) 4q(X)1m, and h0 (L) Fn1m, Comm. Algebra, 28 (2000), pp. 5769-5782. | MR | Zbl

[Ha] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, 52, Springer, 1977. | MR | Zbl

[Se1] F. Serrano, The Picard group of a quasi-bundle, Manuscripta Math., 73 (1991), pp. 63-82. | MR | Zbl

[Se2] F. Serrano, Elliptic surfaces with an ample divisor of genus 2, Pacific J. Math., 152 (1992), pp. 187-199. | MR | Zbl